# SDR SWAA2021072989110

- Difficulty date: May 8, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; AFT. THRESHOLD CORNER CRACKED / REMOVED AND REPLACED FWD CARGO AFT THRESHOLD CORNER PER AMM 53-11-02.
